BibTeX record journals/compsec/PengWWY14

download as .bib file

@article{DBLP:journals/compsec/PengWWY14,
  author       = {Sancheng Peng and
                  Min Wu and
                  Guojun Wang and
                  Shui Yu},
  title        = {Propagation model of smartphone worms based on semi-Markov process
                  and social relationship graph},
  journal      = {Comput. Secur.},
  volume       = {44},
  pages        = {92--103},
  year         = {2014},
  url          = {https://doi.org/10.1016/j.cose.2014.04.006},
  doi          = {10.1016/J.COSE.2014.04.006},
  timestamp    = {Mon, 29 Jul 2024 07:56:33 +0200},
  biburl       = {https://dblp.org/rec/journals/compsec/PengWWY14.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}